MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET
Model Number 515200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 2 bd phaseal¿ connectors luer lock (c35) leaked from between the injector during use.The following information was provided by the initial reporter: "leaking between phaseal injector and connector for infusions lasting longer than 24 hours on 2 patients.".

Brand Name
BD PHASEAL CONNECTOR LUER LOCK (C35)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12392294
Report Number3003152976-2021-00526
Device Sequence Number19927977
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515200
Device Catalogue Number515200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1